# SDR CALA2025112411418

- Difficulty date: November 11, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT ZEE CHANNEL BTW BS 727 AND BS 727F HA HAS CORROSION NEEDS TO BE REPLACED.   REPAIRED AND CLEAN AREA AT LT ZEE CHANNEL AFT CARGO COMPARTMENT BTW BS 727 AND BS 727F IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-6, FIG 203 AND SRM 51-40-02-0G-0,  REPAIRED AND CLEAN AREA AT LT  ZEE CHANNEL AFT CARGO COMPARTMENT BETWEEN BS 727 AND 727F IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-6, FIG 203 AND SRM 51-40-02-0G-0.
